# SDR ABXA20121121297

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 73,335 hours, 16,780 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL POCKETS OF CORROSION ON EXTERNAL SURFACE OF LEFT KEEL CHORD.  REMOVED CORROSION ON EXTERNAL SURFACE OF LEFT KEEL BEAMS, COMPLIED WITH REA B653-60395-MR.  SHOT PEEN PER BOEING 767 SOPM 20-10-031, ACFT WAS GROUNDED.
